# SDR DALA2025010800158

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Condition: Damaged
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED DURING ADJUSTMENT OF RH INBD SPOILER PANEL. THE HOLDDOWN ACTUATOR ROD-END INADVERTENTLY EXTENDED CAUSING A PUNCTURE ON RH INBD GUIDE VANE. SUMMARY OF NRC 00886: THE RH INBD GUIDE VANE WAS REPAIRED PER B717 SRM 51-70-02-0G PROCEDURE GENERAL AND IN REFERENCE TO B717 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1. (LP #0749918)
